suboxone maintenance

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tryingdetermined
New Member


Date Joined Jul 2008
Total Posts : 1
   Posted 7/7/2008 6:34 AM (GMT -7)   
On May 15 2008 I , by choice, went on a detox from almost 7 yrs of mscontin taken for fibromyalgia, sarcoidosis pain in joints, nerve pain in limbs, and chest painL chostochondritis) from the sarcoid. The initial switch did not go well due to the dr telling me on the phone that I had to be in withdrawal because it had been too long since I took the last dose of mscontin - I was feeling achy and nervous and generally unwell but had not gone into the other symptoms of diarreah, goose bums, etc. But he told me to go a head and take the suboxone and when I did I went into a hard withdrawal that lasted from 3:30pm to midnight - until dr could be reached via phone to tell my husband to give me additional suboxone every 20 minutes until the withdrawal stopped - it finally worked.
Since then I have been on 3 suboxone a day - even tho the goal was to wean of within 10 days - because the pain in my chest is so severe and comes on my every 4 hours or so - when I take the suboxone or not - I am experiencing horrible episodes of feeling hot from the face down thru my chest, weak and shaky and sick - feels much like the feeling of withdrawal but not as bad. When the chest pain will not let up, I take 2 suboxone and it sometimes works but even then I get those awful withdrawal type feelings. I can't tell if it is coming from the suboxone or not enough suboxone or whether it is hormones - even tho I didn't have heat waves nearly as bad before this detox - or whether the sarcoidosis is flaring up and I am feeeling it more because I no longer have the mscontin to manage it. Have been going to a pain clinic for several years. Strangely, since the detox, the fibromyalgia pain is not as bad and I am able  to handle the joint pain so far but this chest pain and constant heat/fatigue/can't get any sense of well being is driving me crazy. Any ideas of what this is - has anyone else experienced this? I am getting ready to call my dr but don't have an apt for 2 weeks and don't know if I can get in there and even then I don't know what they will do to help - so far, this seems to be what I am left with after the detox. Thanks for any help you can give me.

Scarred_for_life
Veteran Member


Date Joined Jul 2008
Total Posts : 1559
   Posted 7/7/2008 8:09 AM (GMT -7)   
I read up on the side affects and such of taking Suboxone and did not see anything that would explain what you are going through. I would call your doctor and tell him/her what is going on it might be that you are experiencing something rare complication or it might be nothing, but still I would call your doc and ask.

God Bless, I hope you feel better soon

PAlady
Veteran Member


Date Joined Nov 2007
Total Posts : 6795
   Posted 7/7/2008 9:40 AM (GMT -7)   
Dear Trying,
Welcome to the HW forum. I've not much time now, but with the chest pains I definitely would suggest you call your doctor today, or even go to the ER. I don't know what's causing them, but I think they need to be checked out, and that waiting 2 weeks could be dangerous. At least call your doc today.

PaLady
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 10:45 PM (GMT -7)
There are a total of 2,735,175 posts in 301,280 threads.
View Active Threads


Who's Online
This forum has 151384 registered members. Please welcome our newest member, Effieadler009.
270 Guest(s), 7 Registered Member(s) are currently online.  Details
ResilienceR, Chanymom, bluelyme, NM12, ufindjess, Scaredy Cat, Acheybody


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer